Alert archive / Tennessee / River Flood Advisories in 2011

River Flood Advisory 39, NWS Memphis, TN

June 6, 2011Pemiscot County, Missouri; Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this river flood advisory at Jun 6, 2011, 6:48 PM CDT for Pemiscot County, Missouri; Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2011, 6:48 PM CDT (23:48 UTC)
Expired
Jun 9, 2011, 9:40 AM CDT
In force
63 hr
Issued by
NWS Memphis, TN

Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 69 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Caruthersville (CRTM7).

Action stage
29 ft
Minor stage
32 ft
Moderate stage
41 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WGUS84 KMEG 062348
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
648 PM CDT MON JUN 6 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD 
ADVISORY FOR THE MISSISSIPPI RIVER...

  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-072348-
/O.NEW.KMEG.FL.Y.0039.110606T2348Z-110611T0247Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
648 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL FRIDAY EVENING.
* AT 06 PM MONDAY THE STAGE WAS 31.8 FEET.
* FLOOD STAGE IS 32.0 FEET.
* AT 32.0 FEET...MISSISSIPPI RIVER OVERBANK FLOODING IS OCCURRING 
  ACROSS HIGHWAY 88 JUST NORTH OF DEE WEBB ROAD. EXTENSIVE AMOUNTS OF
  CHICKASAW NATIONAL WILDLIFE REFUGE ARE FLOODED. SLOUGHS AT THE 
  WEST END OF BARR ROAD ARE BEGINNING TO BACKUP INTO FIELDS. MOST 
  UNPROTECTED FARMLAND IN NORTHWEST TENNESSEE, SOUTHEAST MISSOURI, 
  AND NORTHEAST ARKANSAS IS AFFECTED.

$$
6 follow-up statements
036 
WGUS84 KMEG 070150
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
850 PM CDT MON JUN 6 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
  MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND
  TUNICA COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-080150-
/O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
850 PM CDT MON JUN 6 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL FRIDAY EVENING.
* AT 08 PM MONDAY THE STAGE WAS 31.7 FEET AND FALLING.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 31.6 FEET TUESDAY JUNE 07.
* AT 32.0 FEET...MISSISSIPPI RIVER OVERBANK FLOODING IS OCCURRING 
  ACROSS HIGHWAY 88 JUST NORTH OF DEE WEBB ROAD. EXTENSIVE AMOUNTS OF
  CHICKASAW NATIONAL WILDLIFE REFUGE ARE FLOODED. SLOUGHS AT THE 
  WEST END OF BARR ROAD ARE BEGINNING TO BACKUP INTO FIELDS. MOST 
  UNPROTECTED FARMLAND IN NORTHWEST TENNESSEE, SOUTHEAST MISSOURI, 
  AND NORTHEAST ARKANSAS IS AFFECTED.

$$

ARC035-077-MSC033-143-TNC157-071630-
/O.CON.KMEG.FL.Y.0036.000000T0000Z-110607T1630Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
850 PM CDT MON JUN 6 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL TUESDAY MORNING.
* AT 08 PM MONDAY THE STAGE WAS 29.2 FEET AND FALLING.
* FLOOD STAGE IS 34.0 FEET.
* AT 28.5 FEET...FLOODWATER HAS REACHED THE ARKANSAS LEVEE AT THE 
  WEST MEMPHIS AREA.

$$

ARC077-107-MSC027-143-080149-
/O.CON.KMEG.FL.Y.0024.000000T0000Z-000000T0000Z/
/HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
850 PM CDT MON JUN 6 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT HELENA
* UNTIL FURTHER NOTICE.
* AT 08 PM MONDAY THE STAGE WAS 40.5 FEET AND FALLING.
* FLOOD STAGE IS 44.0 FEET.
* AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO 
  FLOOD.

$$
613 
WGUS84 KMEG 071456
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
956 AM CDT TUE JUN 7 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
  MISSISSIPPI RIVER AT HELENA AFFECTING LEE...PHILLIPS...COAHOMA AND
  TUNICA COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED THIS EVENING.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-081456-
/O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
956 AM CDT TUE JUN 7 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL FRIDAY EVENING.
* AT 9 AM TUESDAY THE STAGE WAS 31.1 FEET AND FALLING
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE FALLING.
* AT 31.0 FEET...DEE WEBB ROAD AND WATKINS ROAD ARE FLOODING, AND 
  BRADY RIDGE ROAD IS FLOODING. BARR ROAD NORTH OF WARDLOW POCKET 
  AREA IS FLOODING.

$$

ARC093-TNC097-167-081455-
/O.CON.KMEG.FL.Y.0040.000000T0000Z-110611T1616Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
956 AM CDT TUE JUN 7 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL SATURDAY MORNING.
* AT 9 AM TUESDAY THE STAGE WAS 27.8 FEET AND FALLING
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE FALLING.

$$

ARC035-077-MSC033-143-TNC157-071630-
/O.CON.KMEG.FL.Y.0036.000000T0000Z-110607T1630Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
956 AM CDT TUE JUN 7 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL THIS MORNING.
* AT 9 AM TUESDAY THE STAGE WAS 28.8 FEET AND FALLING.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE FALLING.
* AT 28.5 FEET...FLOODWATER HAS REACHED THE ARKANSAS LEVEE AT THE 
  WEST MEMPHIS AREA.  

$$

ARC077-107-MSC027-143-081455-
/O.CON.KMEG.FL.Y.0024.000000T0000Z-000000T0000Z/
/HEEA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
956 AM CDT TUE JUN 7 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT HELENA
* UNTIL FURTHER NOTICE.
* AT 9 AM TUESDAY THE STAGE WAS 40.2 FEET AND FALLING.
* FLOOD STAGE IS 44.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE FALLING.
* AT 40.0 FEET...UNPROTECTED BOTTOMLANDS ALONG THE RIVER BEGIN TO 
  FLOOD

$$
MM
729 
WGUS84 KMEG 080134
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
834 PM CDT TUE JUN 7 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 
  MISSISSIPPI RIVER AT MEMPHIS AFFECTING CRITTENDEN...LEE...
  DESOTO...TUNICA AND SHELBY COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-090134-
/O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
834 PM CDT TUE JUN 7 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL FRIDAY EVENING.
* AT 08 PM TUESDAY THE STAGE WAS 30.5 FEET AND FALLING.
* FLOOD STAGE IS 32.0 FEET.
* AT 31.0 FEET...DEE WEBB ROAD AND WATKINS ROAD ARE FLOODING, AND 
  BRADY RIDGE ROAD IS FLOODING. BARR ROAD NORTH OF WARDLOW POCKET 
  AREA IS FLOODING.

$$

ARC093-TNC097-167-090133-
/O.CON.KMEG.FL.Y.0040.000000T0000Z-110611T1616Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
834 PM CDT TUE JUN 7 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL SATURDAY MORNING.
* AT 08 PM TUESDAY THE STAGE WAS 27.1 FEET AND FALLING.
* FLOOD STAGE IS 28.0 FEET.
* AT 27.0 FEET...FIELD FLOODING IS EXTENSIVE IN THE OUTBOUNDS ROAD 
  AREA. HIGH WATER INTERFERS WITH GRAIN BARGE LOADING AT THE POINSETT
  RICE AND GRAIN ELEVATOR. BACKWATER IS TOUCHING MOST OF THE LEVEE 
  JUST NORTH OF OSCEOLA ON NORTH PAST MISSISSIPPI COUNTY, ARKANSAS 
  ROAD 330 IN THE BARFIELD POINT VICINITY. MISSISSIPPI COUNTY, 
  ARKANSAS ROAD 430 IS FLOODED ACROSS FROM TELLIER ISLAND. ROAD FROM 
  BUTLER, ARKANSAS TO CRAIGHEAD POINT ARE UNDER WATER AT THE LEVEE.

$$

ARC035-077-MSC033-143-TNC157-090133-
/O.CON.KMEG.FL.Y.0041.000000T0000Z-110611T2320Z/
/MEMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
834 PM CDT TUE JUN 7 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT MEMPHIS
* UNTIL SATURDAY EVENING.
* AT 08 PM TUESDAY THE STAGE WAS 28.3 FEET AND FALLING.
* FLOOD STAGE IS 34.0 FEET.
* AT 28.5 FEET...FLOODWATER HAS REACHED THE ARKANSAS LEVEE AT THE 
  WEST MEMPHIS AREA.

$$
932 
WGUS84 KMEG 081439
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
939 AM CDT WED JUN 8 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-091439-
/O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 AM CDT WED JUN 8 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL FRIDAY EVENING.
* AT 9 AM WEDNESDAY THE STAGE WAS 30.0 FEET AND FALLING.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 29.9 FEET WEDNESDAY JUNE 08.
* AT 30.0 FEET...SLOUGHS ARE FLOODING FIELDS JUST NORTH OF CHISHOLM 
  LAKE.  

$$

ARC093-TNC097-167-091439-
/O.CON.KMEG.FL.Y.0040.000000T0000Z-110611T1616Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
939 AM CDT WED JUN 8 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL SATURDAY MORNING.
* AT 9 AM WEDNESDAY THE STAGE WAS 26.4 FEET AND FALLING.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 26.3 FEET WEDNESDAY JUNE 08.
* AT 27.0 FEET...FIELD FLOODING IS EXTENSIVE IN THE OUTBOUNDS ROAD 
  AREA. HIGH WATER INTERFERS WITH GRAIN BARGE LOADING AT THE POINSETT
  RICE AND GRAIN ELEVATOR. BACKWATER IS TOUCHING MOST OF THE LEVEE 
  JUST NORTH OF OSCEOLA ON NORTH PAST MISSISSIPPI COUNTY, ARKANSAS 
  ROAD 330 IN THE BARFIELD POINT VICINITY. MISSISSIPPI COUNTY, 
  ARKANSAS ROAD 430 IS FLOODED ACROSS FROM TELLIER ISLAND. ROAD FROM 
  BUTLER, ARKANSAS TO CRAIGHEAD POINT ARE UNDER WATER AT THE LEVEE.

$$
745 
WGUS84 KMEG 090147
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT WED JUN 8 2011

...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
  MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE
  AND TIPTON COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-100147-
/O.CON.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT WED JUN 8 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* UNTIL THURSDAY EVENING.
* AT 8 PM WEDNESDAY THE STAGE WAS 29.4 FEET.
* FLOOD STAGE IS 32.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND WILL FALL BELOW 29.0
  FEET BY TOMORROW EVENING.
* AT 29.0 FEET...CHISHOLM LAKE ROAD IS BEGINNING TO FLOOD SOUTH OF 
  COCKLEBUR SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND 
  ALONG BOTH BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN 
  NORTHWEST TENNESSEE.  OLD FORKED DEER RIVER IS BEGINNING TO FLOOD 
  FIELDS IN THE HALES POINT AREA SOUTH OF SUGGS ROAD.

$$

ARC093-TNC097-167-100146-
/O.CON.KMEG.FL.Y.0040.000000T0000Z-110612T1616Z/
/OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
847 PM CDT WED JUN 8 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER BELOW OSCEOLA
* UNTIL SUNDAY MORNING.
* AT 8 PM WEDNESDAY THE STAGE WAS 25.8 FEET.
* FLOOD STAGE IS 28.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND WILL FALL BELOW 24.0
  FEET BY SUNDAY AFTERNOON.
* AT 26.0 FEET...COLD CREEK IS NOW RUNNING SOUTH OUT OF OPEN LAKE DUE
  TO MISSISSIPPI RIVER HEADWATER FLOODING. JONES SLOUGH IS FLOWING 
  NORTH TO GRAMMER ROAD. MANY SLOUGHS ARE BEGINNING TO FLOOD FIELDS.

$$
165 
WGUS84 KMEG 091440
FLSMEG
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CDT THU JUN 9 2011

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR THE MISSISSIPPI RIVER...
  MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI...
  PEMISCOT...DYER AND LAUDERDALE COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-MOC155-TNC045-097-101440-
/O.CAN.KMEG.FL.Y.0039.000000T0000Z-110611T0247Z/
/CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
940 AM CDT THU JUN 9 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* AT 9 AM THURSDAY THE STAGE WAS 28.9 FEET.
* FLOOD STAGE IS 32.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Jun 6, 2:58 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 6, 2:58 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT MON JUN 6 2011

.DISCUSSION...

HIGH PRESSURE CENTERED OVER THE MIDSOUTH HAS SUPPRESSED CONVECTIVE
DEVELOPMENT SO FAR TODAY...AND THIS SHOULD REMAIN THE CASE FOR AT
LEAST THE NEXT 24 HOURS. THIS CAPPED STAGNANT AIRMASS WILL ALLOW
AIRBORNE PARTICULATES TO BUILD UP NEAR THE GROUND AND WE WILL
LIKELY SEE MORE HAZE LATE TONIGHT AND TOMORROW.

THE RIDGE WILL EDGE EASTWARD TOMORROW BUT BROADEN KEEPING MOST OF
THE AREA IN THE UPPER 90S...PROBABLY A DEGREE WARMER THAN TODAY
ON AVERAGE. AS THE HIGH CONTINUES TO SHIFT EAST...AND A LOW
DEVELOPS IN THE PLAINS...SOUTHERLY FLOW WILL INCREASE TUESDAY
NIGHT INTO WEDNESDAY. INCREASED MOISTURE AND A WEAKER CAP ON THE
BACK OF THE RIDGE WILL ALLOW FOR THE DEVELOPMENT OF ISOLATED TO
SCATTERED THUNDERSTORMS WEDNESDAY. COVERAGE WILL PROBABLY NOT BE
GREAT...BUT THE STORMS THAT DO DEVELOP WILL BE PROLIFIC RAIN
PRODUCERS...AND WILL NOT MOVE ANYWHERE QUICKLY. FREQUENT LIGHTNING
IS ALSO TYPICAL WITH THESE SUMMERTIME TYPE STORMS.

TEMPERATURES WILL TREND COOLER TOWARDS THE END OF THE WORK
WEEK...MAINLY DUE TO INCREASED CLOUD COVER AND PRECIPITATION.
HIGHS BY THURSDAY INTO THE WEEKEND WILL REMAIN ABOVE NORMAL...BUT
3-5 DEGREES COOLER THAN WE HAVE EXPERIENCED RECENTLY...GENERALLY
IN THE LOWER 90S. ALTHOUGH NO ORGANIZED RAINFALL IS IN THE
FORECAST...IT LOOKS LIKE WE WILL REMAIN IN A PATTERN WHERE
AFTERNOON THUNDERSTORMS WILL REMAIN POSSIBLE. GUIDANCE SUGGESTS A
WEAK FRONT COULD BRING BETTER RAIN CHANCES TO THE MIDSOUTH LATE
SATURDAY INTO SUNDAY...BUT WILL WAIT TO SEE A BIT MORE CONSISTENCY
IN THE FORECAST BEFORE INCREASING POPS MORE TO MORE THAN A SLIGHT
CHANCE.

&&

.AVIATION...

18Z TAF CYCLE (1PM MON - 1PM TUE)

PERSISTENCE FORECAST WILL CONTINUE WITH VFR CEILINGS AND
VISIBILITIES CONTINUING THROUGH MUCH OF THE FORECAST PERIOD. THE
EXCEPTION WILL BE AT MKL AND TUP WHERE TEMPORARY REDUCTIONS TO
MVFR VISIBILITIES WILL OCCUR WITH EARLY MORNING FOG. WINDS SHOULD
REMAIN LIGHT THROUGH THE PERIOD.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  98  76  96 /  10  10  10  20
MKL  68  96  70  95 /  10  10  10  20
JBR  70  98  72  95 /  10  10  10  20
TUP  70  96  72  95 /  10  10  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 6, 4:40 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
440 PM CDT MON JUN 6 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-072345-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
440 PM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

PWB

Nearby

River Flood Advisories in Tennessee, 2011River Flood Advisories in Missouri, 2011River Flood Advisories in Arkansas, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.